Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Reflective $ N$-prime rings with the ascending chain condition


Authors: E. H. Feller and E. W. Swokowski
Journal: Trans. Amer. Math. Soc. 99 (1961), 264-271
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120254-9
Erratum: Trans. Amer. Math. Soc. 101 (1961), 555.
MathSciNet review: 0120254
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120254-9
Article copyright: © Copyright 1961 American Mathematical Society